# SDR SWIA201436536

- Difficulty date: February 16, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 26,471 hours, 21,923 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR IS CHAFED ON INNER SKIN LEADING EDGE.  C CHECK REPAIRED CHAFE ON LT MLG DOOR INNER SKIN LE IAW STS EA.
